# SDR DHLA200800001

- Difficulty date: December 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,557 hours, 38,478 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNKNOWN FLT NR. AFTER LANDING FWD ENTRY LIGHT ON S/O ANNUNCIATOR PANEL ILLUMINATED.  CLEANED, RESECURED SWITCH FWD ENTRY DOOR TEST OK IAW B-MM 52-11-01.  AIRCRAFT WAS GROUNDED.
